Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Heinrich W. E. Jung
Title: Einführung in die Theorie der algebraischen Funktionen einer Veränderlichen
Additional book information: Berlin, Walter de Gruyter, 1923. 246 pp.

Review Information:

Reviewer: E. S. Allen
Journal: Bull. Amer. Math. Soc. 30 (1924), 160-164
DOI: https://doi.org/10.1090/S0002-9904-1924-03851-8